All Journal Entries Journals

can't sleep, nite bfore shot 1

Nov 22, 2010 - 2 comments

Not sure how I can deal with this. I don't wanna lose my job and my guy is already bitchin' about money. Treatment is free, but going to work feeling crappy is not my idea of fun. Shot 1 is supposed to start 2moro. Am thinkin' maybe I will just quit now, before this crap starts. 48 weeks of hell on SOC, ain't my party, or my friend.

Comments
Post a Comment
1504401 tn?1387565861
by Janee56, Nov 22, 2010
Once you get that first shot out of the way, the anxiety should start to decrease and you can sleep better.  My mistake has been to stay up later sometimes than I should and found getting to bed early works better.  My GF did this while working, a couple of years ago.  She did say it was tough because she was so sleepy, but she is glad she did it.  I wish I could tell you exactly what it is like, but it sounds like everybody reacts differently.  
I wish I knew a little more about where you were with your liver, so I could give you better advice.  I did not do my treatment when it was first mentioned to me back in 2002 or 3..and now I am at stage 3.  I would do anything to turn back the clock and do the TX right away.
   I am maybe too new at this to help you, having only started a week ago, but I sure will try my best.  But I am in the same boat with you re fears.  They come and go.
My concern for you right now is how much support you have at home.  

317787 tn?1473358451
by Dee1956, Nov 22, 2010
H,i not to try to be a know it all, I did my shots on Friday as soon as I got home from work in the hope that I would be able to work by Monday, with the triple combo I was on it was so harsh that they have shelved it however I was able to work Tuesday through Friday.  It seemed to work, after 43 weeks I was ordered to stop as my blood levels were so low that any infection could kill me so I stopped Thanksgiving 08, by New Year's it was back, now I am waiting for VX 950
Everyone is different, some have no problems other than being very tired and feeling ill, others get very sick, it just depends on the body.  I did find out after tx that with cirrohsis I didn't have much of a chance though now they are saying I don't have cirrohsis so maybe the vx 950 will work in 2011
My biggest problem is that I have (after two years) just started to feel like myself, both physically and mentally.  No one mentions that it can cause cognitive problems.  I could not remember the names of things, and would struggle to think.  There were times where I felt as if everyone was zooming by while I was sitting still.  I wondered if that is what people with alzheimers feels like, more soon
Dee

Post a Comment